UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/52400

タイトル: On Charts with Two Crossings I : There Exist No NS-Tangles in a Minimal Chart
著者: Nagase, Teruo
Shima, Akiko
発行日: 2010年10月26日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 17 (2010), No. 2, Page 217-241
抄録: In this paper, we establish methods to count the number of crossings and terminal edges of charts. These methods are useful to show that a chart Γ with at most two crossings is a ribbon chart provided that the closure of the surface braid represented by Γ is a disjoint union of spheres.
URI: http://hdl.handle.net/2261/52400
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms170205.pdf328.82 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください